# SDR ABXA20200803180

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 89,422 hours, 30,108 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O SPOILERS NOT FULLY STOWED.  AIRCRAFT RETURNED TO GATE.  AIRCRAFT WAS GROUNDED FOR MAINTENEANCE.  PERFORMED OPERATIONAL CHECK OF SPOILERS/DEPLOYED AND STOWED PROPERLY, IAW B767 AMM 27-61-00.  AIRCRAFT RETURNED TO SERVICE.
